Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 25, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2015, 6:25 PM CDT for 4 counties in Illinois. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 6:25 PM CDT (23:25 UTC)
- Expired
- Jun 7, 2015, 7:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 105 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:55 PM CDT | TSTM WND DMG | Macomb, IL | POWERLINES DOWN INTERSECTION OF 41 AND 136. |
| Jun 7, 6:55 PM CDT | TSTM WND DMG | Ne Roseville, IL | TIME APPROXIMATE - 2 INCH DIAMETER BRANCHES DOWN |
| Jun 7, 6:58 PM CDT | TSTM WND DMG | Tennessee, IL | PUBLIC REPORTS OF MANY LARGE TREE BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jun 7, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
538
WUUS53 KDVN 072325
SVRDVN
ILC067-071-109-187-080000-
/O.NEW.KDVN.SV.W.0025.150607T2325Z-150608T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WARREN COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 700 PM CDT
* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
STRONGHURST...OR 13 MILES SOUTHEAST OF BURLINGTON...MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MACOMB...MONMOUTH...BUSHNELL...COLCHESTER...LA HARPE...ROSEVILLE...
STRONGHURST...KIRKWOOD...BLANDINSVILLE...INDUSTRY...GOOD HOPE...
PRAIRIE CITY...BIGGSVILLE...GLADSTONE...TERRE HAUTE...BARDOLPH...
RARITAN...TENNESSEE...SCIOTA AND ADAIR.
PEOPLE ATTENDING SODBUSTER DAYS SHOULD SEEK SAFE SHELTER IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4087 9104 4089 9102 4096 9044 4028 9045
4028 9107
TIME...MOT...LOC 2325Z 260DEG 34KT 4071 9089
HAIL...<.75IN
WIND...60MPH
$$
ERVIN3 follow-up statements
842
WWUS53 KDVN 072338
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT SUN JUN 7 2015
ILC067-071-109-187-080000-
/O.CON.KDVN.SV.W.0025.000000T0000Z-150608T0000Z/
WARREN IL-HANCOCK IL-MCDONOUGH IL-HENDERSON IL-
638 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WARREN...EASTERN HANCOCK...MCDONOUGH AND HENDERSON COUNTIES...
AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSEVILLE...OR
13 MILES SOUTH OF MONMOUTH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LITTLE SWAN LAKE AROUND 655 PM CDT.
PRAIRIE CITY AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
COLDBROOK...LONE TREE...PRAIRIE CITY AIRPORT...DODDSVILLE...OLENA...
FOUNTAIN GREEN...GREENBUSH...WALNUT GROVE...ARGYLE LAKE STATE PARK
AND MEDIA.
PEOPLE ATTENDING SODBUSTER DAYS SHOULD SEEK SAFE SHELTER IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4087 9104 4089 9102 4096 9044 4028 9045
4028 9107
TIME...MOT...LOC 2338Z 274DEG 33KT 4072 9073
HAIL...<.75IN
WIND...60MPH
$$
ERVIN285
WWUS53 KDVN 072345
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT SUN JUN 7 2015
ILC067-071-109-187-080000-
/O.CON.KDVN.SV.W.0025.000000T0000Z-150608T0000Z/
WARREN IL-HANCOCK IL-MCDONOUGH IL-HENDERSON IL-
645 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WARREN...HANCOCK...MCDONOUGH AND HENDERSON COUNTIES...
AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSEVILLE...OR
13 MILES SOUTH OF MONMOUTH...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
PRAIRIE CITY AROUND 655 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
COLDBROOK...LONE TREE...PRAIRIE CITY AIRPORT...DODDSVILLE...OLENA...
FOUNTAIN GREEN...GREENBUSH...WALNUT GROVE...ARGYLE LAKE STATE PARK
AND MEDIA.
PEOPLE ATTENDING SODBUSTER DAYS SHOULD SEEK SAFE SHELTER IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4087 9104 4089 9102 4096 9044 4028 9045
4028 9107
TIME...MOT...LOC 2345Z 271DEG 38KT 4072 9060
HAIL...<.75IN
WIND...60MPH
$$
ERVIN716
WWUS53 KDVN 072358
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 PM CDT SUN JUN 7 2015
ILC067-071-109-187-080008-
/O.EXP.KDVN.SV.W.0025.000000T0000Z-150608T0000Z/
WARREN IL-HANCOCK IL-MCDONOUGH IL-HENDERSON IL-
658 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR WARREN...EASTERN HANCOCK...
MCDONOUGH AND HENDERSON COUNTIES WILL EXPIRE AT 700 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL ILLINOIS AND SOUTHEASTERN
IOWA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHERN MCDONOUGH COUNTY THROUGH 745 PM.
LAT...LON 4087 9104 4089 9102 4096 9044 4028 9045
4028 9107
TIME...MOT...LOC 2356Z 260DEG 34KT 4072 9060
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:17 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 7, 6:17 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 617 PM CDT SUN JUN 7 2015 .SYNOPSIS... ISSUED AT 254 PM CDT SUN JUN 7 2015 THE COLD FRONT...LARGELY REPRESENTED LOCALLY BY A WIND SWITCH TO THE NORTHWEST...IS NOW LOCATED FROM AROUND DBQ TO OTTUMWA. DEWPOINTS ARE POOLED AHEAD OF THIS FEATURE...IN THE LOWER 70S. TEMPERATURES HAVE RECOVERED INTO THE UPPER 70S NORTH TO LOWER 80S CENTRAL...AND UPPER 80S SOUTH AHEAD OF THIS FRONT. WHILE CAPE VALUES ARE HIGH...THE LOW LEVEL CONVERGENCE IS LOOSING OUT AS WINDS JUST AHEAD OF THE FRONT BECOME WESTERLY. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 254 PM CDT SUN JUN 7 2015 TONIGHT...THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE MOST LIKELY IN THE FAR SOUTHERN CWA COUNTIES...AND SHOULD SHIFT SOUTH OF THE CWA BY AROUND 8 PM IF NOT EARLIER. SPC IS CONSIDERING A WATCH AT THIS TIME...AND WILL THEREFORE BE CONCISE. THE THREAT FOR SEVERE STORMS WILL EXIST HERE IN UNIDIRECTIONAL SHEAR...WITH OUR WINDS ALREADY VEERED TO THE WEST. THUS...SOME DAMAGING WINDS OR LARGE HAIL WILL BE THE MAIN THREAT IN THE FAR SOUTH. TORNADOES DO NOT SEEM TO BE A THREAT GIVEN OUR CWAS VEERED WINDS. IN ANY CASE...WE WILL WALK OUT THE THREAT FOR STORMS EARLY THIS EVENING...LEAVING A DRY FORECAST OVERNIGHT INTO MONDAY MORNING. BY MID DAY MONDAY...A SHORT WAVE IN NORTHERLY FLOW WILL ARRIVE IN THE EAST. MODELS ARE LIKELY HOLDING ONTO TOO MUCH LOW LEVEL MOISTURE...BUT SOME ISOLATED SHOWERS OR STORMS WITH SMALL HAIL ARE POSSIBLE GIVEN THE COOL AIR ALOFT. LOW POPS WERE MAINTAINED FOR THE ILLINOIS SIDE OF THE BIG RIVER. HIGHS IN THE LOWER TO MID 80S ARE WITHIN THE MIDDLE OF A GUIDANCE BLEND...AND SEEMS A GOOD FIT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 254 PM CDT SUN JUN 7 2015 QUIET AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT AND TUESDAY AS HIGH PRESSURE MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. TUESDAY NIGHT AND WEDNESDAY THE MODELS CONTINUE TO INDICATE A WEAK FRONT WILL MOVE THROUGH THE AREA. HOWEVER...FORCING IS WEAK AND MOISTURE IS LIMITED. GIVEN THE WEAK FORCING AND LIMITED MOISTURE...THERE IS A VERY REAL POSSIBILITY THAT THE FRONT MAY COME THROUGH DRY LATE TUESDAY NIGHT/WEDNESDAY. FOR NOW HAVE GONE WITH SLIGHT CHANCE POPS AS ONE CANNOT ENTIRELY RULE OUT SPRINKLES OR SOME ISOLATED CONVECTION. WEDNESDAY NIGHT ON... THE OVERALL LARGE SCALE PATTERN SUGGESTS A PERIOD OF ACTIVE WEATHER THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND. THE IMPORTANT THING TO REMEMBER IS THAT THIS ENTIRE TIME FRAME WILL NOT BE A WASHOUT. THERE WILL BE PERIODS OF DRY WEATHER. THERE CONTINUES TO BE CONSIDERABLE DIFFERENCES BETWEEN THE MODELS IN THE PLACEMENT OF FRONTS AND THE FORCING TO HELP GENERATE PRECIPITATION IN THE WEDNESDAY NIGHT THROUGH SUNDAY TIME FRAME. RIGHT NOW THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS WEDNESDAY NIGHT...AND THEN CHANCE POPS EACH DAY FROM THURSDAY THROUGH SUNDAY. TEMPERATURES SHOULD AVERAGE CLOSE TO NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 610 PM CDT SUN JUN 7 2015 PASSING COOL FRONT PRODUCING A LINE OF THUNDERTORMS TO AFFECT BRL TERMINAL UNTIL 08/02Z WITH IFR/MVFR CONDITIONS WITH STRONG WINDS POSSIBLY UP TO 40+ KTS AND ALSO TORRENTIAL RAINS. VFR CONDITIONS AND NW WINDS 5 TO 10 KTS TO ENVELOP ALL TERMINALS THIS EVENING WITH FAIR SKIES AFTER MIDNIGHT. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KTS MONDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...ERVIN SHORT TERM...ERVIN LONG TERM...08 AVIATION...NICHOLS
Hazardous weather outlook, Jun 7, 4:44 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 444 AM CDT SUN JUN 7 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 444 AM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE OUTLOOK AREA GENERALLY ALONG AND NORTH OF A LINE FROM FAIRFIELD IOWA...TO MONMOUTH ILLINOIS EARLY THIS MORNING. ISOLATED TO SCATTERED STORMS WILL OCCUR TO THE SOUTH OF THAT LINE. THE MAIN THREAT FROM THESE MORNING STORMS WILL BE ISOLATED WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL THAT MAY PRODUCE SOME URBAN AND SMALL STREAM FLOODING. AFTER A LATE MORNING AND MIDDAY LULL IN THE STORM ACTIVITY WHICH WILL ALLOW FOR SOME HEATING...ADDITIONAL STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A FRONTAL SYSTEM PUSHES INTO THE REGION FROM THE WEST. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SOUTHEAST OF A DUBUQUE...TO WILLIAMSBURG IOWA LINE. THE MAIN THREATS WILL BE BE LARGE HAIL AND DAMAGING WINDS...WITH A LESSER THREAT OF AN ISOLATED TORNADO. THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTHEAST OF A LINE FROM DUBUQUE IOWA...TO WILLIAMSBURG IOWA IN A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. AN ENHANCED SLIGHT RISK HAS BEEN POSTED ACROSS ILLINOIS GENERALLY ALONG AND EAST OF A PRINCETON...TO MACOMB LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY ACROSS FAR NORTHWEST ILLINOIS. A FEW STRONG STORMS WITH HAIL APPROACHING QUARTER SIZE ARE POSSIBLE. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...MAINLY NORTH OF HIGHWAY 30...THEN OVER MOST OF THE AREA WEDNESDAY. THE THREAT FOR SEVERE STORMS IS LOW. THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE THURSDAY THROUGH SATURDAY. THE GENERAL PATTERN SUGGESTS SOME POTENTIAL FOR SEVERE WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS AND TIMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. 12/RP KINNEY
In the hours before
Local storm report, Jun 7, 5:35 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 2 NE COLUSA 40.59N 91.14W
06/07/2015 M0.25 INCH HANCOCK IL TRAINED SPOTTER
LASTED FOR ABOUT 1 MINUTE.
&&Local storm report, Jun 7, 5:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 5 SSW PLEASANT PLAIN 41.08N 91.91W
06/07/2015 E0.50 INCH JEFFERSON IA TRAINED SPOTTER
&&Local storm report, Jun 7, 5:51 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
551 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/07/2015 E45 MPH CLARK MO TRAINED SPOTTER
&&
BILLNLocal storm report, Jun 7, 5:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
552 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/07/2015 E0.75 INCH CLARK MO TRAINED SPOTTER
PEAS TO DIMES TO PENNIES.
&&
BILLNLocal storm report, Jun 7, 6:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST MEMPHIS 40.46N 92.17W
06/07/2015 E60 MPH SCOTLAND MO LAW ENFORCEMENT
ESTIMATED 50 TO 60 MPH. TORRENTIAL RAIN WITH VISIBILITY
LESS THAN 100 FEET.
&&
BILLNLocal storm report, Jun 7, 6:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG DONNELLSON 40.64N 91.56W
06/07/2015 LEE IA EMERGENCY MNGR
SEMI BLOWN OVER NEAR HWYS 2 AND 27
&&
TERRYSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:12 AM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Rock Island | 63 min |
| Jun 7, 5:14 AM CDT | Special Weather Statement | DVN | Carroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more | 61 min |
| Jun 7, 6:22 AM CDT | Special Weather Statement | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more | 113 min |
| Jun 7, 2:48 PM CDT | Special Weather Statement | DVN | Putnam | 27 min |
| Jun 7, 2:49 PM CDT | Special Weather Statement | DVN | Warren | 26 min |
| Jun 7, 3:12 PM CDT | Special Weather Statement | DVN | Warren | 33 min |
| Jun 7, 5:56 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 64 min |
| Jun 7, 6:50 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 55 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.